# SDR DHL2000717105

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND RIGHT HAND SPAR FITTING GOUGED (MLG BEAM O/B SIDE TO REAR SPAR SUPPORT FITTING).  PERFORMED HFEC, BORED RT MLG SUPPORT FITTING PIN HOLE TO 1.795, WITHIN LIMITS PER BOEING TELEX 32-9430.  FLAP PEENED AREA, INSTALLED BUSHINGS AND SUPPORT BEAM PIN PER MM 57-15-12.
